# SDR YENA2022020900048

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N977JE
- Make and model: Airbus A321-231
- Aircraft serial: 08641
- Aircraft time: 11,894 hours, 2,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 25, BOS-BGI. TRANSIENT ODOR DETECTED DESCENDING THROUGH 10,000FT ONE INFLIGHT CREW MEMBER REPORT MILD EYE IRRITATION ; PERFORMED INFO NOTICE 2017-T015I. THIS IS A LEVEL 1, THERE IS NO 25 FC HISTORY THIS IS CONSIDERED  A TRANSIENT (NON -PERSISTENT) ODOR EVENT AIRCRAFT IS OK FOR SERVICE.
